# SDR CALA2025051904756

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 82,548 hours, 17,696 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2367
- Part serial: 1411
- Condition: Faulted
- Location: Zone 900
- Part time: 796,957 hours, 714,187 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC BURNING SMELL AT MID GALLEY. STOPPED USING OVENS AND COF EE DEBRIEFED FLT ATTD AND NOTED SOURCE OF SMELL APPEARS TO COME FRO M CHILLER DUE GRINDING BEARING NOISE. OPERATED OVENS AND CMS AND FOUND SERVICEABLE. DE-ACTIVATED C31 CHILLER CB PER MEL AND INSTA LLED PLACARD. PRECAUTIONARY ACCOMPLISHED CONDITIONAL INSPECTION REF MM05-51-58 -800-801-C3 AND FOUND NO OTHER ISSUES IN LAVS, GALLEY AREA AND O R CABIN. NO ELECTRICAL, PLASTIC AND OR BURNING SMELL NOTED. SUBM ITTED FORM 46-6020 TO TOMC.MID GALLEY CHILLER INOP APPLIED MEL. REMOVED AND REPLACED MID GALLEY CHILLER C31 REF 25-33-01. OPS CHECK GOOD.
